Approximation of the Spectrum of a Non-Compact Operator Given by the Magnetohydrodynamic Stability of a Plasma.
Numerische Mathematik, Tome 28 (1977), pp. 15-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132472,
author = {J. Rappaz},
title = {Approximation of the {Spectrum} of a {Non-Compact} {Operator} {Given} by the {Magnetohydrodynamic} {Stability} of a {Plasma.}},
journal = {Numerische Mathematik},
pages = {15--24},
year = {1977},
volume = {28},
zbl = {0341.65044},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132472/}
}
J. Rappaz. Approximation of the Spectrum of a Non-Compact Operator Given by the Magnetohydrodynamic Stability of a Plasma.. Numerische Mathematik, Tome 28 (1977), pp. 15-24. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132472/